# SDR RAIA00804002

- Difficulty date: April 1, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 23,863 hours, 20,658 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5578 STL - EMERGENCY LIGHT AT ROW 17 INOPERATIVE.  MAINTENANCE RE-SECURED A LOOSE WIRE TO THE LIGHT ASSEMBLY.
